Comparison results for impulsive delay differential inequalities and equations.
Portugaliae mathematica, Tome 54 (1997) no. 3, pp. 255-261
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1997__54_3_47812,
author = {Yan, Jurang},
title = {Comparison results for impulsive delay differential inequalities and equations.},
journal = {Portugaliae mathematica},
pages = {255--261},
year = {1997},
volume = {54},
number = {3},
zbl = {0882.34071},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1997__54_3_47812/}
}
Yan, Jurang. Comparison results for impulsive delay differential inequalities and equations.. Portugaliae mathematica, Tome 54 (1997) no. 3, pp. 255-261. http://geodesic.mathdoc.fr/item/PORMA_1997__54_3_47812/